# SDR DALA2025120308829

- Difficulty date: November 24, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 117,106 hours, 17,006 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTS 2R DOOR ARMED LIGHT ON FAP DAMAGED.   R&R SWITCH PER B767 WDM 52-73-11. OPS CK GOOD. PLACARD REMOVED. (7972888)
